Removable singularities of solutions of linear partial differential equations

Reese Harvey Rice University, Houston, Texas, U.S.A. John Polking Rice University, Houston, Texas, U.S.A.

TBD mathscidoc:1701.331393

Acta Mathematica, 125, (1), 39-56, 1969.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 111 downloads ] [ 0 comments ] [ Cited by 136 ]
@inproceedings{reese1969removable,
  title={Removable singularities of solutions of linear partial differential equations},
  author={Reese Harvey, and John Polking},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220916459102},
  booktitle={Acta Mathematica},
  volume={125},
  number={1},
  pages={39-56},
  year={1969},
}
Reese Harvey, and John Polking. Removable singularities of solutions of linear partial differential equations. 1969. Vol. 125. In Acta Mathematica. pp.39-56. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203220916459102.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved